CureZone   Log On   Join
Re: Severe Acne After Taking Milk Thistle?
 
MENDOMAID Views: 70,136
Published: 12 years ago
 
This is a reply to # 1,626,681

Re: Severe Acne After Taking Milk Thistle?


I had a few thoughts while reading about your Acne problem.

Increasing the amount of zinc you take may help.

Hulda Clark found several parasites in Acne and advised using parasite herbs.

Go on a gluten free diet for at least a month - all sorts of problems clear up in some people and leaky gut syndrome suggests you have a problem with gluten. The Specific Carbohydrate Diet is a good gf food guide.

Hope you can get rid of this annoying problem.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

4.063 sec, (1)